Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 229, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2008, 4:57 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2008, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 23, 2008, 6:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 70 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 5:03 PM CDT | TSTM WND DMG | 2 N Albion, OK | ESTIMATED 60 MPH WINDS...TREE LIMBS DOWN. |
| Apr 23, 5:03 PM CDT | HAIL 0.75 | 2 N Albion, OK | |
| Apr 23, 5:05 PM CDT | TSTM WND DMG | 1 Ssw Talihina, OK | BARN DESTROYED. TREES DOWNED. POWERLINES DOWNED. |
| Apr 23, 5:05 PM CDT | HAIL 1 | 1 Ssw Talihina, OK | |
| Apr 23, 5:10 PM CDT | HAIL 0.75 | 1 W Talihina, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2105 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 232157
SVRTSA
OKC077-079-232300-
/O.NEW.KTSA.SV.W.0229.080423T2157Z-080423T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED APR 23 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 600 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF TALIHINA...
MOVING NORTH AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TALIHINA...
BENGAL...RED OAK AND FANSHAWE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3507 9510 3507 9494 3506 9493 3507 9491
3507 9480 3468 9494 3469 9515 3469 9516
TIME...MOT...LOC 2157Z 190DEG 29KT 3462 9507
$$2 follow-up statements
000
WWUS54 KTSA 232228
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT WED APR 23 2008
OKC077-079-232300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-080423T2300Z/
LE FLORE OK-LATIMER OK-
528 PM CDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN LATIMER AND WESTERN LE FLORE COUNTIES...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BENGAL...MOVING
NORTH AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED OAK AND
FANSHAWE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3483 9513 3506 9510 3507 9480 3485 9489
3476 9491 3476 9492 3472 9492 3471 9494
TIME...MOT...LOC 2228Z 190DEG 29KT 3485 9501
$$000
WWUS54 KTSA 232245
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT WED APR 23 2008
OKC077-079-232300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-080423T2300Z/
LE FLORE OK-LATIMER OK-
545 PM CDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN LATIMER AND WESTERN LE FLORE COUNTIES...
AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FANSHAWE...MOVING
NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3498 9511 3506 9510 3507 9480 3485 9489
3487 9497
TIME...MOT...LOC 2245Z 190DEG 29KT 3498 9498
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:49 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 23, 2:49 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT WED APR 23 2008
.DISCUSSION...
SEVERE WEATHER AND HEAVY RAINFALL CONCERNS HIGHLIGHT THE FORECAST
OVER THE NEXT 24 HOURS.
A VERY MUDDLED SURFACE PATTERN EXISTS OVER THE SRN PLAINS...WITH A
WEAK STATIONARY FRONT NOTED NEAR THE RED RIVER AND A CONVECTIVELY
INDUCED BOUNDARY STRETCHED ACROSS SRN KS INTO SRN MO. THE BULK OF
THE CONVECTION HAS REMAINED TO OUR W AND N THROUGH
MID-AFTERNOON...BUT WE/RE BEGINNING TO SEE SCATTERED DEVELOPMENT
OVER ERN OK AND WRN AR WHERE THE ATMOSPHERE HAS BECOME QUITE UNSTABLE
AND UNCAPPED. AS SYNOPTIC-SCALE LIFT INCREASES AHEAD OF THE
APPROACHING MID-LEVEL SHORTWAVE (CURRENTLY MOVING INTO THE TX
PANHANDLE)...CONVECTION IS EXPECTED TO EXPAND IN COVERAGE ACROSS ERN
OK THIS EVENING. THIS ACTIVITY SHOULD BE MAINTAINED BY A
STRENGTHENING 40-50KT SLY/SWLY LOW-LEVEL JET...WITH CONVECTION
EVENTUALLY DEVELOPING INTO NW AR LATE THIS EVENING AND OVERNIGHT.
FORECAST CONVECTIVE PARAMETERS SUGGEST THAT THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL LATE THIS AFTERNOON AND INTO THE
EVENING...ALTHOUGH FOCUS MAY SHIFT TO MORE OF A HEAVY RAINFALL
SCENARIO OVERNIGHT. BOTH THE GFS AND NAM ARE SUFFERING FROM
CONVECTIVE FEEDBACK...WITH THE GFS CONSISTENT IN BLOWING UP A QPF
BULLSEYE OVER SE OK WHILE THE NAM IS FARTHER N ACROSS NE OK. THESE
FEEDBACK SIGNALS...HOWEVER...ARE OFTEN INDICATIVE OF THE POTENTIAL
FOR HEAVY RAINFALL...ESPECIALLY IF SEEN IN SUBSEQUENT RUNS. GIVEN
THE STRONG LOW-LEVEL JET AND GRADUALLY INCREASING PRECIPITABLE WATER
VALUES...WON/T BE SURPRISED TO SEE THE ACTIVITY DEVELOP INTO ONE OR
MORE MCS/S AND THEY TRACK ACROSS THE FORECAST AREA. HIGHEST FLASH
FLOOD POTENTIAL WILL BE ACROSS FAR NE OK AND NW AR WHERE FLASH FLOOD
GUIDANCE VALUES ARE THE LOWEST (AND HPC QPF GUIDANCE THE
HIGHEST)...BUT WENT AHEAD WITH A FLASH FLOOD WATCH FOR THE ENTIRE
AREA TONIGHT THROUGH THURSDAY MORNING GIVEN THE UNCERTAINTY WHERE
THE HEAVY RAINFALL WILL EVENTUALLY MATERIALIZE.
THUNDERSTORMS SHOULD BE EXITING NW AR BY MID-LATE MORNING ON
THURSDAY. DROPPED POPS DOWN TO SLIGHT CHANCE BY THE AFTERNOON...AS
THE ATMOSPHERE WILL LIKELY REMAIN CAPPED.
MODELS CONSISTENT WITH TIMING OF NEXT COLD FRONT...WHICH SHOULD
APPROACH THE REGION FRIDAY MORNING AND QUICKLY MOVE THROUGH BY
FRIDAY AFTERNOON. WOULD EXPECT CONVECTION TO DEVELOP NEAR THE
FRONTAL BOUNDARY...AND SEVERE WEATHER APPEARS POSSIBLE...ESPECIALLY
OVER SE OK/WRN AR WHERE BETTER MOISTURE WILL RESIDE.
EXTENDED...SATURDAY THROUGH WEDNESDAY
ECMWF/GFS IN GOOD AGREEMENT THAT BROAD CYCLONIC FLOW WILL DEVELOP
OVER MUCH THE PLAINS INTO THE OH/TN/MS RIVER VALLEYS OVER THE
WEEKEND. THIS WILL DRIVE A COLD FRONT ACROSS THE AREA SATURDAY NIGHT
INTO SUNDAY...WITH COOLER AND DRIER WEATHER EXPECTED FOR
SUNDAY/MONDAY. A WARMING TREND WILL ENSUE THROUGH THE MIDDLE OF NEXT
WEEK AS MID-LEVEL HEIGHTS RISE AND SLY FLOW RETURNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 82 66 75 / 80 30 20 30
FSM 64 81 63 74 / 80 60 10 50
MLC 66 82 66 75 / 90 20 10 40
BVO 63 81 63 73 / 80 30 20 30
FYV 61 77 61 71 / 90 70 10 50
BYV 61 75 62 70 / 90 80 10 50
MKO 63 80 65 74 / 90 50 10 40
MIO 62 80 64 71 / 80 50 20 40
F10 65 81 65 74 / 80 30 10 40
HHW 65 82 65 77 / 90 30 10 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
AR...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....18Hazardous weather outlook, Apr 22, 5:05 PM CDT, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT TUE APR 22 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT TUE APR 22 2008
...ONGOING SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST AND EAST CENTRAL OKLAHOMA
AND WEST CENTRAL ARKANSAS.
DISCUSSION...
A COLD FRONT WAS LOCATED FROM NEAR SULPHUR SPRINGS IN FAR
NORTHWEST ARKANSAS...TO TAHLEQUAH...TO PAULS VALLEY OKLAHOMA. SEVERE
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF THE COLD
FRONT A VERY MOIST AND UNSTABLE ATMOSPHERE. CAPE VALUES OF 3000 TO
4000 J/KG REMAIN OVER THIS REGION. WITH FORCING ALONG THE COLD
FRONT AND A CONTINUED WEAKENING OF THE CAP...SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH THE EVENING HOURS...PRIMARILY SOUTHEAST OF A
BENTONVILLE...TO TAHLEQUAH...TO OKEMAH LINE. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL ALSO BE
POSSIBLE NORTH OF THE FRONT ALONG BOUNDARIES FROM THIS MORNINGS
CONVECTION. WITH CAPE VALUES ACROSS NORTHEAST OKLAHOMA OF 1000 TO
2000 J/KG...LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY STORMS
IN THIS AREA.
WITH WET SOIL CONDITIONS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...FLASH FLOODING WILL ALSO BE A CONCERN WITH
ANY SLOW MOVING STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED THROUGH EVENING HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL RETURN NORTH AS A WARM FRONT WEDNESDAY
AND WEDNESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES OUR
AREA FROM THE WEST. THUNDERSTORMS WILL BECOME MORE WIDESPREAD
WEDNESDAY THROUGH THURSDAY IN ASSOCIATION WITH THE FRONT AND UPPER
LEVEL DISTURBANCE. THESE STORMS WILL POSE BOTH A SEVERE WEATHER
AND HEAVY RAINFALL THREAT. A COLD FRONT WILL MOVE ACROSS THE AREA
FRIDAY CONTINUING THE CHANCE OF THUNDERSTORMS. ONCE AGAIN...A FEW
OF THESE STORMS MAY BE SEVERE BUT A WIDESPREAD SEVERE WEATHER
OUTBREAK DOES NOT APPEAR LIKELY. THE ACTIVE WEATHER PATTERN WILL
CONTINUE THROUGH THE WEEKEND WITH ANOTHER COLD FRONTAL PASSAGE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PLAN ON AN ACTIVE WEEK AND MULTIPLE
ACTIVATIONS. CONTINUE TO MONITOR THE LATEST FORECAST INFORMATION
FOR ADDITIONAL DETAILS ON THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 23, 3:20 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT WED APR 23 2008
OKZ066-232100-
OKMULGEE OK-
320 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OKMULGEE
AT 320 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WILSON...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LIBERTY...OKMULGEE...DEWAR...SCHULTER...
MORRIS...PRESTON...BEGGS...BALD HILL...HECTORVILLE AND WILSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3586 9580 3545 9588 3546 9608 3555 9608
3556 9610 3586 9612
TIME...MOT...LOC 2020Z 188DEG 19KT 3554 9602Special weather statement, Apr 23, 3:56 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 PM CDT WED APR 23 2008
OKZ054-060-064-066-232200-
CREEK OK-OKMULGEE OK-OSAGE OK-TULSA OK-
356 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...SOUTHEASTERN OSAGE...EASTERN CREEK AND TULSA
AT 356 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
ACROSS SOUTHERN TULSA AND OKMULGEE COUNTIES...MOVING NORTH AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...
LIBERTY...GRAY...OKMULGEE...SCHULTER...PRESTON...BEGGS...BALD HILL...
HECTORVILLE...SAND SPRINGS...BIXBY...JENKS...OWASSO...GLENPOOL...
SPERRY...SLICK...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3579 9581 3548 9590 3560 9619 3564 9619
3564 9627 3566 9631 3631 9625 3635 9582
TIME...MOT...LOC 2056Z 182DEG 26KT 3581 9608Special weather statement, Apr 23, 4:25 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT WED APR 23 2008
OKZ057-058-232230-
CRAIG OK-OTTAWA OK-
425 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG AND NORTHWESTERN OTTAWA
AT 425 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF CENTRALIA TO 6 MILES EAST OF
VINITA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MIAMI...COMMERCE...AFTON...
NARCISSA...OTTAWA...PEORIA...QUAPAW...CARDIN...VINITA...CENTRALIA...
HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9460 3697 9460 3667 9494 3667 9499
3663 9499 3657 9505 3676 9544 3681 9543
3700 9527
TIME...MOT...LOC 2125Z 241DEG 26KT 3679 9542 3662 9504Special weather statement, Apr 23, 4:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT WED APR 23 2008
OKZ069-232245-
ADAIR OK-
443 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
ADAIR
AT 443 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARIETTA...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STILWELL...BARON...CHRISTIE...
PROCTOR...WESTVILLE...BALLARD...WATTS AND MARIETTA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3617 9456 3612 9456 3611 9454 3578 9449
3579 9479 3616 9480
TIME...MOT...LOC 2143Z 159DEG 21KT 3588 9467Special weather statement, Apr 23, 4:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT WED APR 23 2008
ARZ019-029-232245-
CRAWFORD AR-SEBASTIAN AR-
451 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
AT 451 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF HARTFORD...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CONCORD...CROSSROADS...MILL
CREEK...FORT SMITH...HARTFORD...HACKETT...GREENWOOD...BARLING...
LAVACA...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...
BURNVILLE...JENSON...EXCELSIOR...MANSFIELD...BONANZA...JENNY LIND...
RYE HILL...BLOOMER...CENTRAL CITY...VAN BUREN...KIBLER AND SHIBLEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3548 9409 3507 9420 3507 9423 3504 9421
3501 9422 3499 9444 3533 9445 3548 9443
TIME...MOT...LOC 2151Z 182DEG 19KT 3505 9433Special weather statement, Apr 23, 4:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT WED APR 23 2008
OKZ054>056-060-061-232245-
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
452 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS...WESTERN NOWATA...WASHINGTON...NORTHEASTERN
OSAGE AND NORTHERN TULSA
AT 452 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF VERA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WANN...AVANT...WOLCO...HULAH...
SKIATOOK...COLLINSVILLE...BARTLESVILLE...VERA...RAMONA...OCHELATA...
DEWEY AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3696 9613 3697 9564 3636 9577 3636 9605
TIME...MOT...LOC 2152Z 190DEG 17KT 3644 9588The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 42 min |
| Apr 23, 1:16 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 23 hr |
| Apr 23, 2:54 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 36 min |
| Apr 23, 3:20 PM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Apr 23, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| Apr 23, 3:56 PM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 64 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 66 min |
| Apr 23, 4:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 65 min |
| Apr 23, 4:43 PM CDT | Special Weather Statement | TSA | Adair | 62 min |
| Apr 23, 4:47 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 23, 4:52 PM CDT | Special Weather Statement | TSA | Washington | 53 min |
| Apr 23, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 36 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 43 min |
| Apr 23, 5:39 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 23, 5:40 PM CDT | Special Weather Statement | TSA | McIntosh | 65 min |
| Apr 23, 5:42 PM CDT | Special Weather Statement | TSA | Choctaw | 63 min |
| Apr 23, 5:43 PM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| Apr 23, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 60 min |
| Apr 23, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 59 min |
| Apr 23, 6:12 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 12 hr |
| Apr 23, 6:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 46 min |
| Apr 23, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 46 min |
| Apr 23, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 38 min |
| Apr 23, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 66 min |
| Apr 23, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.